# SDR SWAA2024062505179

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 52,550 hours, 31,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULLNOSE LIGHT AT 7ABC MISSING LENS COVER<[01] INSTALLED NEW EMERGENCY BULLNOSE LIGHT LENS COVER AT 7ABC REF AMM 33-51-03
